Jump to content
Important Survey - Please Participate ×

New Member


[Ha...]

Recommended Posts

Hi there, I just joined because I am looking for support in my journey with stopping Trintellix. I have been on it for about 15 months (10 mg) and was getting some weird side effects. About 5 months ago I dropped from 10 to 5 mg ( yes that is a big drop) and 2 months ago I dropped to 2.5 mg. Then 4 weeks ago I dropped to 1.25 mg

The drop from 5 to 2.5 was an adventure; weird side effects like brain zaps, chest pain, shortness of breath, confusion, inability to concentrate to name a few. After about 2 weeks I felt better. Now I am going to taper off the 1.25 but super slow. I would love to find others who have tapered off Trintellix and can share their story.

 

 

Link to comment
Share on other sites

Hello HappyPup,

 

Welcome to Benzo Buddies. Although we are primarily a benzo withdrawal support forum there are members here who have been through withdrawal from other medications. I believe that Trintellix is an anti-depressant.  These types of medications need to be tapered but it looks like some of your reductions were very large.  It appears that the cuts caught up with you.

 

I'll give you a link to the Other Medications Board, that is where people discuss drugs other than benzos. We'll do our best to answer your questions and provide support for you. Welcome!

 

Other Medications

 

pianogirl  :)

Link to comment
Share on other sites

Hi there, yes Trintellix is used for depression but also for anxiety which is what I needed it for. I have taken Zoloft and Lexapro many years ago but stopped taking them because they made the anxiety worse and gave me brain zaps.

I believe Trintellix is just as bad to taper down from as Zoloft, the side-effects sure mimic those of Zoloft and Lexapro.

Link to comment
Share on other sites

×
×
  • Create New...